# SDR SIMA20170403001

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 31,262 hours, 26,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS, SERVICE DOOR EXTERIOR LIGHT, AND GALLEY AFT BULKHEAD EMERGENCY LIGHT WILL NOT ILLUMINATE. FOUND A DEFECTIVE SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSEMBLY. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-50-10. OPS CHECKED GOOD.
